As soon as I went on this pill I experienced cystic red spots on my cheeks and chin, which are (for me) hormonal spot areas. Literally made my skin awful as well as exacerbating my migraines with aura which were caused by the combined pill- the joys! I will definitely be researching alternative options now.
Really liked this pill at first as I had minimal side effects and only had a period once every 3 months. My periods were also so much lighter, almost like spotting. However, about 2 years in I started to have more irregular and frequent periods - sometimes once a month, sometimes twice in a month. I also started to experience spotting after sex and otherwise so ended up switching.
Started this contraception after a pregnancy scare while using the fertility awareness method. I have been on it for just over a month and have bled the entire time. I’m absolutely exhausted and have no sex drive, I’ve been much more sensitive emotionally and my cramps have been worse. Definitely already considering trying something else.
Been taking it for a year now. My doctor recommended it due to the psychiatric disorder I have and history of thrombosis in my family. Reliable, didn't affect my mood, no decrease in my libido. However periods are very irregular with cramps, I can be without period for 2-3 months and bleed for a month on and off which varies between light bleeding and heavy flow. Also some women doesn't have period at all so it that case you should do pregnancy tests from time to time just to be on the safe side. If you don't mind bearing with changes in your period you should give it a try. I will definitely continue taking it even though irregular periods are annoying as my mental health is on first place.
It was useful to not have to worry about getting pregnant but I lost a lot of interest in sex which was affecting my relationship. Also it started to get painful during sex even when using lube which has now not occurred since reverting back to condoms, also I now feel noticeably more energised and into initiating sex
No changes was really made, my periods stopped but I do get a pain every now again and get a tiny bit of bloody.
Suspected it might be responsible for an increase in headaches and migraines - would get migraines after running or exercising, in hot weather, due to disrupted sleep and other triggers. Stopped taking it, headaches and migraines have stopped.
After hearing horror stories from my friends on the pill I was really scared to go on it but I've actually had a very positive experience. My first period on the pill lasted 2 weeks and then my next period after that came less than 3 weeks later which is very short for me. After that I had a few occasions of spotting but after 2 months it all stopped and my period has stopped completely which is great! I have no side effects that greatly effect me and make me want to come off it which is amazing because i was expecting it to be horrible. I had to go on the progesterone only pill has I have a really bad history of migraines so cant have extra oestrogen in my body. So happy with this pill and fingers crossed it stays that way!
very minimal side effects
Felt no mood changes which was good. When I started I had no side effects at all. Stopped taking it cos I was constantly bleeding/spotting which was irregular. Want to change to pill where I won't get any irregular bleeding or constant spotting. Although the fact I had no changes in mood was really good and I felt like it didn't effect me that much